Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experiencing discomfort, tingling sensation while urinating, blood in urine, symptoms occurred post intercourse. Cure?

Hello, doctor. Yesterday I started experiencing a very uncomfortable tingling sensation while urinating and the urine wasn t as many as it should be. In the afternoon, I started noticing blood on the tissue and the toilet. This happened three days after I had intercourse with my boyfriend. I am very scared. What s wrong with me?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

You are mostly suffering from urinary tract infection. Here, you need to undergo one urine examination (microscopic & culture) to confirm the diagnosis.

Proper antibiotic therapy like norfloxacin/ ofloxacin etc for 5-7 days along with urine alkaliser can eliminate this type of problem. Consult with your doctor regarding this.

In addition, you should follow some measurable steps like drink plenty of water/ fluids (3 lit plus/ day), take cranberry juice, eat low protein balanced diet with more vegetables, maintain genital hygiene with proper shaving & cleaning, empty bladder in 3-4 hrs interval, wear only clean & cotton underwear.

Be well and practice protected sex in future.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor